A weighted Lp-theory for divergence type parabolic PDEs with BMO coefficients on C1-domains

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we present a weighted Lp-theory of parabolic equations of divergence type defined on C1-domains. The leading coefficients have VMO (vanishing mean oscillation) or small BMO (bounded mean oscillation), and lower order coefficients are allowed to be unbounded and to blow up near the boundary.

Original languageEnglish
Pages (from-to)589-612
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume412
Issue number2
DOIs
Publication statusPublished - 2014 Apr 15

    Fingerprint

Keywords

  • BMO coefficients
  • L-theory
  • Parabolic equations of divergence type
  • VMO coefficients
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this